RAIRO-Theor. Inf. Appl.
Volume 43, Number 2, April-June 2009
|Page(s)||209 - 220|
|Published online||05 June 2008|
The theorem of Fine and Wilf for relational periods
Department of Mathematics and Turku Centre for Computer Science, University of Turku, FIN-20014 Turku,
Finland; firstname.lastname@example.org; email@example.com; firstname.lastname@example.org
Accepted: 29 April 2008
We consider relational periods, where the relation is a compatibility relation on words induced by a relation on letters. We prove a variant of the theorem of Fine and Wilf for a (pure) period and a relational period.
Mathematics Subject Classification: 68R15
Key words: Period / partial word / compatibility / Fine / Wilf.
© EDP Sciences, 2008
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.